# SDR AALA201904129006

- Difficulty date: April 11, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 76,072 hours, 12,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT 4R FAILED TEST.   MAINTENANCE REPLACED FLASHLIGHT BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-64-00.
